# SDR C2XA99IA200

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FLOORBEAM AT FRAME TWENTY WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE DAMAGED SECTION OF FLOORBEAM IAW WITH CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
